MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION INTERLOCK?-35; DEVICE, VASCULAR, FOR PROMOTING EMBOLIZATION

BOSTON SCIENTIFIC CORPORATION INTERLOCK?-35; DEVICE, VASCULAR, FOR PROMOTING EMBOLIZATION
Model Number M001363800
Medical Device Problem Codes Failure to Advance (2524); Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/23/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
E1: initials reporter facility name - (b)(6) hospital.E1: initial reporter phone number - (b)(6).Investigation results: device technical analysis: the main coil, the introducer sheath, and the delivery wire were returned for analysis.The visual and microscopic inspections revealed the main coil was bent and stretched at the primary coil section, and the arm coil was detached.The measurable coil dimensions were inspected and were within specification.Dhr (device history record) review it was confirmed this device met manufacturing specification prior to distribution and there were no manufacturing deviations which could have contributed to the reported event.Risk review: a risk review was completed and confirmed that the events of main coil unable to advance in catheter, bent/kinked, stretched and detached/separated are known events defined in the products risk management documentation.These events hav been accounted for during product risk analysis to support acceptable risk benefit for the product.Conclusion: based on the complaint review, the most probable cause was adverse event related to procedure.Product analysis found the main coil bent and stretched with the arm coil detached, consistent with excessive manipulation and procedural technique causing opposing forces during use.A device history record (dhr) review identified no manufacturing deviations.Therefore, the event was attributed to procedural factors and the device had no influence on the event.
 
Event or Problem Description
Reportable based on the device analysis completed on 18feb2026 it was reported that the coil was unable to advance in the catheter.The target lesion was located in the iliac artery.A 10mm x 40cm interlock - 35 was selected for use.During the procedure, the coil was advanced into the catheter, it tired many times but it still could not be advanced into the catheter.The procedure was completed by replacing with another of the same coil.There were no patient complications as a result of this event.However, device analysis revealed a main coil detachment.

Brand Name
INTERLOCK?-35
Common Device Name
DEVICE, VASCULAR, FOR PROMOTING EMBOLIZATION
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
model farm road
cork T12 Y K88
EI   T12 YK88
Manufacturer Contact
ricardo amaro castro
4100 hamline ave n
arden hills, MN 55112
9529306396
MDR Report Key24620073
Report Number2124215-2026-14613
Device Sequence Number18687387
Product Code KRD
UDI-Device Identifier08714729795513
UDI-Public(01)08714729795513(17)270319(10)33659283
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K133208
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative,Distributor
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 03/17/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberM001363800
Device Catalogue NumberM001363800
Device Lot Number0033659283
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer01/21/2026
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/18/2026
Initial Report FDA Received Date03/17/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured03/19/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age88 YR
Patient SexMale
Patient Weight60 KG